Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC. TROJAN BARESKIN CONDOMS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CHURCH & DWIGHT CO., INC. TROJAN BARESKIN CONDOMS
Model Number
2260099853
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/13/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The consumer states that he purchased a 24 pack of trojan bareskin condoms.He alleges that out of the first five condoms, three ripped.He further stated that he has (b)(6).This is being reported as a malfunction with a risk of exposure to a sti.
New Search
Submit an Adverse Event Report
Brand Name
TROJAN BARESKIN CONDOMS
Common Device Name
CONDOM
Manufacturer
(Section D)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing NJ 08628
MDR Report Key
10722165
Report Number
2280705-2020-00027
Device Sequence Number
1667973
Product Code
HIS
UDI-Device Identifier
00022600998532
UDI-Public
00022600998532
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K090259
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/22/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
2260099853
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
10/13/2020
Initial Report FDA Received Date
10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1